# SDR IPXA2018072732086

- Difficulty date: July 7, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING L/E BEADED DOUBLER IS CRACKED AT STA XOS 685.9-699-12. REPAIRED CRACKED LT WING L/E BEADED DOUBLER BETWEEN STA XOS 685.9-699.12 IAW SRM 57-40-02 REPAIR 15 FIG 205. (MAJOR)
